Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi doctor. I was used Melacare to my skin. By using this product my skin get fair, reduce pimples, & reduces patches on my skin. I used stopped that product now. Now my skin get darker, pimples, spots on my face. So please give me suggestions to recover my face.

1 Doctor Answered
The creams and lotions are not helpful and have such side effects.. Better take Homoeopathic treatment.. You can consult me through Lybrate..
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.